Discrete Breathers and Homoclinic Dynamics

Jeroen M. Bergamin, Tassos Bountis

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A method is presented for approximating breather solutions in one-dimensional lattices, using homoclinic orbits of two-dimensional maps. A scheme for computing these homoclinic orbits is presented here as well.

Original languageEnglish
Pages (from-to)330-333
Number of pages4
JournalProgress of Theoretical Physics Supplement
Volume150
DOIs
Publication statusPublished - Jan 1 2003

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this